Texas, 2008Wildfire in Texas, February 4, 2008
February 4, 2008 · NWS CRP · 1 event in 1 county or zone
The Corazon #37 Fire burned 1000 acres in rural La Salle County off of Farm to Market 624. 583) The fire was a continuation of the fire on February 3rd named the Herradura Fire on the Herradura Ranch.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The Corazon #37 Fire burned 1000 acres in rural La Salle County off of Farm to Market 624. (N 28 18.445 W 098 51.583) The fire was a continuation of the fire on February 3rd named the Herradura Fire on the Herradura Ranch. Three homes and numerous outbuildings were theatened and saved. Several local fire departments responded, as well as the Texas Forest Service.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Feb 4, 1:02 PM CST, 1 hour 58 minutes earlier.
Area forecast discussion, Feb 4, 1:02 PM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
102 PM CST MON FEB 4 2008
.UPDATE...TEMPERATURES CONTINUE TO CLIMB OVER THE AREA. BUMPED
THE MAX TEMPS ANOTHER CATEGORY OR TWO ACROSS THE WESTERN HALF
OF THE AREA FOR THIS AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 82 66 80 47 69 / 10 10 10 0 0
VICTORIA 79 65 77 40 65 / 10 20 30 0 0
LAREDO 95 63 79 45 73 / 10 10 10 0 0
ALICE 87 66 79 44 70 / 10 10 10 0 0
ROCKPORT 73 66 77 49 63 / 10 20 20 0 0
COTULLA 90 62 80 37 70 / 10 10 10 0 0
KINGSVILLE 86 66 82 46 70 / 10 10 10 0 0
NAVY CORPUS 72 66 76 53 66 / 10 10 20 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...
DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE
OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO
60 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO
60 NM.
&&
TMT/89...UPDATEHazardous weather outlook, Feb 4, 5:54 AM CST, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
554 AM CST MON FEB 4 2008
GMZ230-235-250-255-270-275-TXZ229>234-239>247-051200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
554 AM CST MON FEB 4 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS TODAY.
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A COLD FRONT WILL MOVE THROUGH THE AREA TUESDAY AND MODERATE TO
STRONG OFFSHORE FLOW WILL DEVELOP BEHIND IT TUESDAY AFTERNOON AND
EVENING. THIS WILL LEAD TO SMALL CRAFT ADVISORY CONDITIONS AND
HAZARDOUS BOATING CONDITIONS ACROSS AREA LAKES AND OVER THE GULF
WATERS.
THE COMBINATION OF VERY DRY VEGETATION...DRY AIR AND BREEZY
CONDITIONS BEHIND THE FRONT WILL LEAD TO A CRITICAL FIRE DANGER
THREAT ACROSS SOUTH TEXAS ON TUESDAY AFTERNOON AND EARLY EVENING.
A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF SOUTH TEXAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
87/76
Wildfire, La Salle
- When
- February 4, 3:00 PM CST to 11:30 PM CST
- Where
- La Salle forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
The Corazon #37 Fire burned 1000 acres in rural La Salle County off of Farm to Market 624. (N 28 18.445 W 098 51.583) The fire was a continuation of the fire on February 3rd named the Herradura Fire on the Herradura Ranch. Three homes and numerous outbuildings were theatened and saved. Several local fire departments responded, as well as the Texas Forest Service.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Indiana, February 4 to 9, 20083 deaths · $2.5 million · 5 events
- Dense Fog in Illinois, February 4, 20082 deaths · 6 injured · 3 events
- Dense Fog in Illinois, February 4, 20081 death · 21 injured · 3 events
- Dense Fog in Indiana, February 4, 20081 death · 2 injured · $50,000 · 1 event
- Dense Fog in Illinois, February 4 to 5, 20081 death · 35 events
- Flash Flooding and Flooding in Illinois, February 4 to 9, 2008$1.5 million · 4 events
- Dense Fog in Iowa, February 4, 200821 events
- Ice Storm in Iowa, February 4, 2008$20,000 · 4 events
- Lightning Strike in Arizona, February 4, 2008$20,000 · 1 event
- Flash Flooding and Hail in Missouri, February 4 to 5, 20084.25 in hail · 15 events
- Dense Fog in Wisconsin, February 4, 200814 events
- Dense Fog in Illinois, February 4, 200813 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 84909.